# SDR UPS01834611

- Difficulty date: December 24, 2000
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 73,303 hours, 24,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Door Jamb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 C2 DOOR JAMB WEB HAS CRACK EMINATING FROM NUT PLATE HOLE STA 545.  REMOVED DAMAGED AREA IAW DC8 SRM 53, FABD REPAIR ANGLE IAW DC8 SRM 53-2-0, HEAT TREAT 2024-0 TO 2024-T4, ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED REPAIR DOUBLER IAW DC8 SRM 53-2-0.
